Bulletin of the American Mathematical Society

Plane flows with few stagnation points

Anatole Beck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71, Number 6 (1965), 886-890.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527360

Mathematical Reviews number (MathSciNet)
MR0182959

Zentralblatt MATH identifier
0132.19001

Citation

Beck, Anatole. Plane flows with few stagnation points. Bull. Amer. Math. Soc. 71 (1965), no. 6, 886--890. https://projecteuclid.org/euclid.bams/1183527360


Export citation

References